# SDR SWAA2024081927143

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 74,585 hours, 44,243 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Stuck
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE YELLOW COVER STUCK<[01] REMOVED AND REPOSTIONED FWD SVC DOOR SLIDE REF MT 25-66-01
